Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 70, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Nov 18, 2008, 5:22 AM EST for 5 counties in Florida. It took effect at Nov 18, 2008, 11:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2008, 5:22 AM EST (10:22 UTC)
- In effect from
- Nov 18, 2008, 11:00 AM EST
- Expired
- Nov 18, 2008, 5:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Tampa Bay, FL
Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 64 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 10.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2641 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 181022 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 522 AM EST TUE NOV 18 2008 ...RED FLAG WARNING TODAY IN ALL COUNTIES EXCEPT PINELLAS FOR LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT WITH WINDS OF 15 MPH OR HIGHER... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY IN ALL COUNTIES FOR LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... .HIGH PRESSURE OVER THE LOWER MISSISSIPPI RIVER VALLEY THIS MORNING WILL PUSH A DRY COLD FRONT SOUTH OF THE STATE TODAY AND THEN SETTLE IN ACROSS THE REGION WEDNESDAY AND CONTINUE INTO THURSDAY WITH A DRY AND COLD NORTHERLY FLOW. FLZ039-042-043-048-049-051-052-055>057-060>062-065-182200- /O.UPG.KTBW.FW.A.0058.081118T1500Z-081118T2200Z/ /O.NEW.KTBW.FW.W.0070.081118T1600Z-081118T2200Z/ /O.NEW.KTBW.FW.A.0059.081119T1600Z-081119T2200Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 522 AM EST TUE NOV 18 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED TO BE IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. THE FIRE WEATHER WATCH FOR TODAY IS NO LONGER IN EFFECT. A VERY DRY AIR MASS WILL CONTINUE FOR THE NEXT FEW DAYS WITH RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT FOR SEVERAL HOURS TODAY...WEDNESDAY...AND PERHAPS THURSDAY. FOR TODAY...WINDS WILL BE 15 MPH OR HIGHER AT TIMES ALONG WITH HUMIDITY BELOW 35 PERCENT FOR 5 TO 7 HOURS. THE MINIMUM HUMIDITY IS EXPECTED TO BE IN THE 25 TO 30 PERCENT RANGE WITH THE LOWEST ACROSS THE NORTH AND INTERIOR. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ050-182200- /O.NEW.KTBW.FW.A.0059.081119T1600Z-081119T2200Z/ PINELLAS- 522 AM EST TUE NOV 18 2008 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A VERY DRY AIR MASS WILL CONTINUE FOR THE NEXT FEW DAYS WITH RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT FOR SEVERAL HOURS WEDNESDAY AND PERHAPS THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$
1 follow-up statement
000 WWUS82 KTBW 181838 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 138 PM EST TUE NOV 18 2008 ...A RED FLAG WARNING IS IN EFFECT UNTIL 5 PM TODAY FOR LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT AND WINDS OF 15 MPH OR GREATER IN ALL BUT PINELLAS COUNTY... ...A RED FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT FOR LEVY... CITRUS...HERNANDO AND SUMTER COUNTIES... ...A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT FOR PASCO... PINELLAS...HILLSBOROUGH...POLK...MANATEE...SARASOTA...HARDEE... DESOTO...HIGHLANDS...CHARLOTTE AND LEE COUNTIES... .HIGH PRESSURE WILL KEEP DRY AIR LOCKED INTO THE REGION THROUGH AT LEAST THURSDAY. FLZ039-042-043-048-191130- /O.UPG.KTBW.FW.A.0059.081119T1600Z-081119T2200Z/ /O.NEW.KTBW.FW.W.0071.081119T1600Z-081119T2200Z/ /O.CON.KTBW.FW.W.0070.000000T0000Z-081118T2200Z/ LEVY-CITRUS-SUMTER-HERNANDO- 138 PM EST TUE NOV 18 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST WEDNESDAY. THIS REPLACES THE FIRE WEATHER WATCH PREVIOUSLY IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A VERY DRY AIR MASS WILL CONTINUE FOR THE NEXT FEW DAYS WITH RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT FOR SEVERAL HOURS TODAY...WEDNESDAY...AND PERHAPS THURSDAY. FOR THE REST OF TODAY...WINDS WILL BE 15 MPH OR HIGHER AT TIMES ALONG WITH HUMIDITY BELOW 35 PERCENT FOR 5 TO 7 HOURS. THE MINIMUM HUMIDITY IS EXPECTED TO BE BETWEEN 20 AND 25 PERCENT THIS AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ049-051-052-055>057-060>062-065-191130- /O.CON.KTBW.FW.W.0070.000000T0000Z-081118T2200Z/ /O.CON.KTBW.FW.A.0059.081119T1600Z-081119T2200Z/ PASCO-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO- CHARLOTTE-LEE- 138 PM EST TUE NOV 18 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A VERY DRY AIR MASS WILL CONTINUE FOR THE NEXT FEW DAYS WITH RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT FOR SEVERAL HOURS TODAY...WEDNESDAY...AND PERHAPS THURSDAY. FOR TODAY...WINDS WILL BE 15 MPH OR HIGHER AT TIMES ALONG WITH HUMIDITY BELOW 35 PERCENT FOR 5 TO 7 HOURS. THE MINIMUM HUMIDITY IS EXPECTED TO BE BETWEEN 25 AND 30 PERCENT...MAINLY AWAY FROM THE COAST. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ050-191130- /O.CON.KTBW.FW.A.0059.081119T1600Z-081119T2200Z/ PINELLAS- 138 PM EST TUE NOV 18 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A VERY DRY AIR MASS WILL CONTINUE FOR THE NEXT FEW DAYS AND RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ON WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Nov 18, 2:54 AM EST, 2 hours 28 minutes earlier.
Area forecast discussion, Nov 18, 2:54 AM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
254 AM EST TUE NOV 18 2008
...FREEZING OVERNIGHT TEMPS IN THE NATURE COAST AND LOW WIND
CHILL VALUES PLUS NEAR RECORD TEMPS AREAWIDE...
.SHORT TERM (TODAY-THURSDAY)...WELL ADVERTISED COLD SNAP CONTINUES
AS UPPER LONGWAVE TROF OVER THE EASTERN U.S. PUSHES ANOTHER COLD
FRONT THRU THE AREA TODAY WITH STRONG...COLD AND VERY DRY
CANADIAN HIGH PRESSURE FILTERING INTO THE REGION TODAY ON BREEZY
NORTHERLY FLOW. DAYTIME TEMPS REMAIN COOL TODAY AND EXPECT POST
FRONT TEMPS TO REMAIN STEADY OR FALL SLIGHTLY BEFORE PLUMMETING
AFTER SUNSET.
OVERNIGHT EXPECT ADVECTIVE TYPE FREEZE WITH TIGHT GRADIENT AS
N WINDS REMAIN UP THRU THE NIGHT. HAVE ISSUED HARD FREEZE WARNING
FOR LEVY COUNTY AND FREEZE WARNING SWARD THRU PASCO COUNTY. ALSO
EXPECT DRAINAGE FLOW TO ALLOW POCKETS OF SHORT DURATION NEAR FREEZING
TEMPS INTO INTERIOR NORMALLY COLDER LOCATIONS OF CENTRAL AND SW
FL. WINDS TO REMAIN UP FOR LOW WIND CHILL VALUES AREAWIDE AND HAVE
ISSUED WIND CHILL ADVISORIES FOR ALL ZONES INTO WED MORNING AS
WELL. MIN TEMPS EXPECTED TO BREAK RECORDS IN MANY LOCATIONS REFER
TO THE LATEST PNS FOR PREVIOS RECORD LOWS AND OUR OTHER NUMEROUS
NWS PRODUCTS FOR EXACT FCST LOWS NUMBERS.
WED...DRY COLD NW FLOW ALOFT CONTINUES AS SFC HIGH SETTLES INTO
THE REGION EVEN UNDER SUNNY SKIES MAX TEMPS WILL STRUGGLE TO REACH
60 DEGREES OVER THE NATURE COAST TO LOWER 60S AROUND THE BAY AREA
TO MID-UPPER 60S IN SW FL WITH AGAIN NEAR RECORD LOW MAX TEMPS.
WED NT...EXPECT OPTIMAL RADIATIONAL COOLING WITH CLEAR SKIES AND
LIGHT WINDS FOR FREEZING TEMPS OVER THE NATURE COAST...HAVE ISSUED
FREEZE WATCH FOR THAT AREA AND AGAIN POSSIBLE TO SEE MORE NEAR
RECORD MIN TEMPS.
THU...CONDITIONS TO SLIGHTLY MODIFY WITH WARMER TEMPS BUT YET
ANOTHER DRY...BUT NOT QUITE AS COLD...COLD FRONT TO MOVE INTO THE
REGION LATE THUR.
.LONG TERM (THURSDAY NIGHT - MONDAY)...STRONG HIGH PRESSURE FROM THE
CANADIAN PRAIRIES TO THE U.S. PLAINS THU NIGHT SHIFTS SOUTH FRI AND
THEN TRACKS EAST...ACROSS THE OHIO VALLEY AND SOUTHEASTERN STATES...
TO THE ATLANTIC COASTAL WATERS BY MON. THIS WILL PROVIDE A DRY AND
COLD NORTHERLY FLOW THAT GRADUALLY BECOMES MORE NORTHEASTERLY WITH
MODERATING TEMPERATURES...APPROACHING AVERAGE FOR THE START OF NEXT
WEEK.
&&
.AVIATION (18/06Z - 19/06Z)...VFR. THERE MAY BE A FEW CU/STRATOCU
DURING THE DAY BUT SKC WILL PREVAIL. NORTHERLY WINDS PICK UP SOME
LATE MORNING AND THEN SLACKEN AROUND SUNSET.
&&
.MARINE...COLD FRONT TO MOVE OVER THE E GULF THIS MORNING WITH
STRONG HIGH PRESSURE QUICKLY BUILDING INTO THE REGION TODAY INTO
TONIGHT ON BREEZY NORTHERLY WINDS. WINDS AND SEAS TO INCREASE
QUICKLY FROM SCA OFFSHORE AND SCEC NEAR SHORE TO SCA ALL GULF
WATERS AND SCEC OVER TAMPA BAY BY THIS AFTERNOON CONTINUING THRU
TONIGHT. THE HIGH PRESSURE CENTER TO SETTLE INTO THE REGION WED
THEN WEAKEN WITH WINDS AND SEAS SUBSIDING. ANOTHER FRONT MOVES
THRU THE REGION THURSDAY WITH ANOTHER REINFORCING AREA OF HIGH
PRESSURE WITH ELEVATED NE WINDS AND SEAS FRI INTO SAT.
&&
.FIRE WEATHER...VERY DRY AND COLD AIRMASS TO FILTER INTO THE AREA
TODAY WITH GUSTY NORTHERLY WINDS FOR RED FLAG WARNING CONDITIONS
OF LONG DURATIONS BELOW 35 PERCENT AND WINDS AROUND 15 MPH. THE
DRY AIRMASS WILL REMAIN OVER THE AREA THRU MID WEEK FOR CONTINUED LONG
DURATIONS OF CRITICALLY LOW RHS WED/THU.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 66 35 61 41 / 0 0 0 0
FMY 72 40 67 45 / 0 0 0 0
GIF 66 36 62 41 / 0 0 0 0
SRQ 67 37 63 44 / 0 0 0 0
BKV 65 27 60 28 / 0 0 0 0
SPG 66 44 61 48 / 0 0 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM 2 AM TO 8 AM EST WEDNESDAY FOR LEVY.
FREEZE WARNING FROM 2 AM TO 8 AM EST WEDNESDAY FOR CITRUS-
HERNANDO-PASCO-SUMTER.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY
FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-
HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-
SUMTER.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-
HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-POLK-SARASOTA-
SUMTER.
FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR CITRUS-HERNANDO-LEVY-SUMTER.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-
HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-POLK-SARASOTA-
SUMTER.
GULF WATERS...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 10 AM EST
WEDNESDAY FOR BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS
TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE
RIVER OUT 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION FROM 7 AM EST THIS MORNING THROUGH
THIS AFTERNOON FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-TARPON SPRINGS TO
SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER
OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 10 AM EST
WEDNESDAY FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-ENGLEWOOD
TO TARPON SPRINGS OUT 20 NM.
SMALL CRAFT EXERCISE CAUTION FROM THIS AFTERNOON THROUGH
WEDNESDAY MORNING FOR TAMPA BAY WATERS.
&&
SHORT TERM/MARINE....25/DAVIS
LONG TERM/AVIATION...09/RUDEHazardous weather outlook, Nov 18, 4:52 AM EST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 452 AM EST TUE NOV 18 2008 FLZ039-042-043-048>052-055>057-060>062-065-182200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 452 AM EST TUE NOV 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...HARD FREEZE AND FREEZE WARNINGS IN EFFECT OVER THE NATURE COAST SOUTHWARD TO PASCO COUNTY TONIGHT... ...WIND CHILL ADVISORY FOR ALL AREAS FROM LATE TONIGHT INTO WEDNESDAY MORNING... ...EXCESSIVE COLD IMPACT... A REINFORCING COLD CANADIAN HIGH PRESSURE AIRMASS WILL FILTER INTO THE REGION TODAY ON BREEZY NORTHERLY WINDS. TEMPERATURES ARE EXPECTED TO RAPIDLY FALL OVERNIGHT AND ARE EXPECTED TO DROP BELOW FREEZING OVER THE NATURE COAST FOR 4 TO 6 HOURS. ALSO EXPECT DRAINAGE FLOW TO ALLOW POCKETS OF SHORT DURATION NEAR FREEZING TEMPERATURES INTO INTERIOR NORMALLY COLDER LOCATIONS OF CENTRAL AND SOUTHWEST FLORIDA. IN ADDITION...WINDS OF AROUND 5 TO 10 MPH WILL MAKE FOR WIND CHILL READINGS FROM AROUND 20 TO THE UPPER 20S AREAWIDE. OVER THE NATURE COAST...DAMAGE IS LIKELY TO COLD SENSITIVE PLANTS TONIGHT...AND SMALL PETS LEFT OUTDOORS ARE ALSO AT RISK. ELSEWHERE...RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS LATER TODAY. ALSO...BRING PETS INDOORS THIS EVENING. RESIDENTS VENTURING OUT TONIGHT SHOULD DRESS WARMLY. SEVERAL LAYERS OF CLOTHING WILL INSULATE YOU BETTER THAN A SINGLE COAT OR JACKET. ...WIND AND SEA IMPACT... AS HIGH PRESSURE BUILDS OVER THE EASTERN GULF WATERS NORTHERLY WINDS WILL RAPIDLY INCREASE AND BECOME GUSTY TODAY AND TONIGHT WHILE ELEVATED SEAS BUILD OFFSHORE TODAY THROUGH WEDNESDAY MORNING. FISHERMEN AND OTHER SMALL CRAFT OPERATORS MAY WANT TO POSTPONE TRIPS OR REMAIN IN PORT UNTIL CONDITIONS IMPROVE. ...FIRE WEATHER IMPACT... DRY AIR REMAIN OVER THE AREA AND HIGH PRESSURE BUILDING INTO THE REGION WILL BRING EVEN DRIER CONDITIONS ON BREEZY NORTHERLY WINDS TODAY FOR INCREASED FIRE WEATHER DANGER. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON ACROSS MOST OF WEST CENTRAL AND SOUTHWEST FLORIDA WITH FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND WINDS AROUND 15 MPH ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...EXCESSIVE COLD IMPACT... THE COLD AIRMASS WILL REMAIN OVER THE AREA WEDNESDAY INTO THURSDAY WITH OVERNIGHT FREEZING CONDITIONS AGAIN POSSIBLE OVER THE NATURE COAST. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL REMAIN ELEVATED WEDNESDAY MORNING THEN SUBSIDE IN THE AFTERNOON. ANOTHER HIGH PRESSURE AREA BUILDING INTO THE REGION WILL AGAIN GENERATE BREEZY WINDS AND SEAS OVER THE EASTERN GULF FRIDAY AND SATURDAY. ...FIRE WEATHER IMPACT... DRY AIR WILL REMAIN OVER THE AREA FOR MOST OF THE WEEK LEADING TO AN INCREASED FIRE WEATHER DANGER. A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AFTERNOON ACROSS ALL OF WEST CENTRAL AND SOUTHWEST FLORIDA WITH THE POTENTIAL FOR FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT. MORE FIRE WEATHER WATCHES AND RED FLAG WARNINGS WILL BE POSSIBLE DURING THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. DAVIS
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 3:33 AM EST | Wind Chill Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 29 hr |
| Nov 18, 3:44 AM EST | Freeze Watch | TBW | Sumter | 34 hr |
| Nov 18, 3:44 AM EST | Freeze Warning | TBW | Sumter | 28 hr |
| Nov 18, 3:44 AM EST | Hard Freeze Warning | TBW | 28 hr | |
| Nov 18, 3:51 AM EST | Small Craft Advisory | TBW | 30 hr | |
| Nov 18, 5:22 AM EST | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 24 hr |
| Nov 18, 1:38 PM EST | Red Flag Warning | TBW | Sumter | 27 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.